# SDR YENA2023032000263

- Difficulty date: March 17, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N661JB
- Make and model: Airbus A320-232
- Aircraft serial: 03228
- Aircraft time: 58,243 hours, 20,934 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1015, EWR-PUJ. 'ODOR EVENT. AT 10000FT FLIGHT IDLE VMC, NO DEICING. PAX COVERED MOUTH AND NOSE, FA SMELL DIRTY SOCKS, FO ASKED IF I HAD AN UPSET STOMACH. ( PACKS ); COMPLIED WITH INFORMATION NOTICE 2017-T015J, SECTION A, ISOLATED TO TYPE 10, (A), 1, C PER TSM 05-50-60-810-085-B/TSM 05-50-00-810-085-D. THE AIRCRAFT IS OK FOR SERVICE. ALSO PERFORMED LEVEL A DECONTAMINATION CHECK AS PER AMM 21-00-00-615-802-A. MX-4 UPDATED. PLACARD REMOVED. MDDR CLEARED.'
